Alert archive / California / High Wind Watches in 2016

High Wind Watch 7, NWS San Diego, CA

November 30, 20164 counties in California

NWS San Diego, CA issued this high wind watch at Nov 30, 2016, 1:16 PM PST for 4 counties in California. It took effect at Dec 2, 2016, 3:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 30, 2016, 1:16 PM PST (21:16 UTC)
In effect from
Dec 2, 2016, 3:00 AM PST
Expired
Dec 1, 2016, 2:45 AM PST
In force
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2016-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2016-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3187 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

920 
WWUS76 KSGX 302116
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
116 PM PST WED NOV 30 2016

...GUSTY SANTA ANA WINDS THURSDAY NIGHT THROUGH SATURDAY AFTERNOON...

.STRONG HIGH PRESSURE BUILDING OVER THE GREAT BASIN THURSDAY
COMBINED WITH STRONG NORTHEAST WINDS ALOFT ASSOCIATED WITH AN
UPPER LEVEL LOW THAT WILL FORM OVER NORTHERN BAJA WILL BRING GUSTY
SANTA ANA WINDS FROM EARLY FRIDAY MORNING THROUGH SATURDAY
AFTERNOON. STRONG NORTH WINDS WILL FIRST SURFACE THURSDAY NIGHT IN
THE SAN BERNARDINO MOUNTAINS...THE INLAND EMPIRE AND THE ORANGE
COUNTY MOUNTAINS AND FOOTHILLS. THE WINDS WILL INCREASE IN THE
RIVERSIDE COUNTY MOUNTAINS AND THE SAN DIEGO COUNTY MOUNTAINS AND
INLAND VALLEYS MIDDAY FRIDAY. THE GUSTY SANTA ANA WINDS WILL
CONTINUE THROUGH SATURDAY AFTERNOON BEFORE SUBSIDING.

CAZ048-055-057-552-554-010600-
/O.NEW.KSGX.HW.A.0007.161202T1100Z-161203T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
ORANGE COUNTY COASTAL AREAS-ORANGE COUNTY INLAND AREAS-
INCLUDING THE CITIES OF...RIVERSIDE...SAN BERNARDINO...ONTARIO...
MORENO VALLEY...FONTANA...RANCHO CUCAMONGA...CORONA...CRESTLINE...
LAKE ARROWHEAD...BIG BEAR CITY...BIG BEAR LAKE...
RUNNING SPRINGS...WRIGHTWOOD...HUNTINGTON BEACH...COSTA MESA...
SANTA ANA...ANAHEIM...GARDEN GROVE...IRVINE...ORANGE...
FULLERTON...MISSION VIEJO
116 PM PST WED NOV 30 2016

...HIGH WIND WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
SATURDAY AFTERNOON. 

* WINDS...SUSTAINED NORTHEAST 20 TO 30 MPH WITH GUSTS TO 60 MPH IN
  THE WIND PRONE AREAS WITH ISOLATED GUSTS TO 70 MPH.

* TIMING...THURSDAY NIGHT THROUGH SATURDAY AFTERNOON WITH PEAK
  WINDS THURSDAY NIGHT THROUGH FRIDAY MORNING. 

* LOCATION...SAN BERNARDINO MOUNTAINS...THE CAJON PASS...THE
  INLAND EMPIRE...THE SANTA ANA MOUNTAINS AND ORANGE COUNTY
  COASTAL AND INLAND AREAS. 

* IMPACTS...HAZARDOUS DRIVING CONDITIONS. DOWNED TREES AND POWER
  LINES. 

* OUTLOOK...LIGHTER WINDS SATURDAY NIGHT AND SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CAZ050-056-058-010600-
/O.NEW.KSGX.HW.A.0007.161202T1700Z-161203T2200Z/
SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...ESCONDIDO...EL CAJON...SAN MARCOS...
LA MESA...SANTEE...POWAY...IDYLLWILD-PINE COVE...JULIAN...
PINE VALLEY
116 PM PST WED NOV 30 2016

...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
AFTERNOON. 

* WINDS...20 TO 30 MPH WITH GUSTS FROM 50 TO 60 MPH.

* TIMING...FRIDAY MORNING THROUGH SATURDAY AFTERNOON. 

* LOCATION...SAN GORGONIO PASS...INTERSTATE 8 THROUGH THE SAN
  DIEGO COUNTY MOUNTAINS.

* IMPACTS...HAZARDOUS DRIVING CONDITIONS. DOWNED TREES AND POWER
  LINES.

* OUTLOOK...LIGHTER WINDS SATURDAY NIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

MOEDE
2 follow-up statements
675 
WWUS76 KSGX 010514
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
914 PM PST WED NOV 30 2016

...GUSTY NORTHEAST WINDS THURSDAY NIGHT THROUGH SATURDAY
AFTERNOON...

.STRONG HIGH PRESSURE BUILDING OVER THE GREAT BASIN THURSDAY
COMBINED WITH STRONG NORTHEAST WINDS ALOFT ASSOCIATED WITH AN
UPPER LEVEL LOW THAT WILL FORM OVER NORTHERN BAJA WILL BRING
GUSTY NORTHEAST WINDS FROM EARLY FRIDAY MORNING THROUGH SATURDAY
AFTERNOON.

CAZ048-055-057-552-554-011400-
/O.CON.KSGX.HW.A.0007.161202T1100Z-161203T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
ORANGE COUNTY COASTAL AREAS-ORANGE COUNTY INLAND AREAS-
INCLUDING THE CITIES OF...RIVERSIDE...SAN BERNARDINO...ONTARIO...
MORENO VALLEY...FONTANA...RANCHO CUCAMONGA...CORONA...CRESTLINE...
LAKE ARROWHEAD...BIG BEAR CITY...BIG BEAR LAKE...
RUNNING SPRINGS...WRIGHTWOOD...HUNTINGTON BEACH...COSTA MESA...
SANTA ANA...ANAHEIM...GARDEN GROVE...IRVINE...ORANGE...
FULLERTON...MISSION VIEJO
914 PM PST WED NOV 30 2016

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH SATURDAY AFTERNOON...

* WINDS...SUSTAINED NORTHEAST 20 TO 30 MPH WITH GUSTS TO 60 MPH 
  IN THE WIND PRONE AREAS WITH ISOLATED GUSTS TO 70 MPH. 

* TIMING...THURSDAY NIGHT THROUGH SATURDAY AFTERNOON WITH PEAK
  WINDS FRIDAY MORNING.

* LOCATION...SAN BERNARDINO MOUNTAINS...THE CAJON PASS...THE 
  INLAND EMPIRE...THE SANTA ANA MOUNTAINS AND ORANGE COUNTY 
  COASTAL AND INLAND AREAS. 

* IMPACTS...HAZARDOUS DRIVING CONDITIONS. DOWNED TREES AND POWER 
  LINES. 

* OUTLOOK...LIGHTER WINDS SATURDAY NIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CAZ050-056-058-011400-
/O.CON.KSGX.HW.A.0007.161202T1700Z-161203T2200Z/
SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...ESCONDIDO...EL CAJON...SAN MARCOS...
LA MESA...SANTEE...POWAY...IDYLLWILD-PINE COVE...JULIAN...
PINE VALLEY
914 PM PST WED NOV 30 2016

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
SATURDAY AFTERNOON...

* WINDS...20 TO 30 MPH WITH GUSTS FROM 50 TO 60 MPH.

* TIMING...FRIDAY MORNING THROUGH SATURDAY AFTERNOON.

* LOCATION...SAN GORGONIO PASS...INTERSTATE 8 THROUGH THE SAN 
  DIEGO COUNTY MOUNTAINS. 

* IMPACTS...HAZARDOUS DRIVING CONDITIONS. DOWNED TREES AND POWER 
  LINES. 

* OUTLOOK...LIGHTER WINDS SATURDAY NIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
994 
WWUS76 KSGX 011045
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
245 AM PST THU DEC 1 2016

...STRONG SANTA ANA WIND EVENT LATE TONIGHT THROUGH SATURDAY
IMPACTING AREAS FROM METRO ORANGE COUNTY TO THE INLAND EMPIRE AND
THE ADJACENT MOUNTAINS AND PASSES...

.STRONG HIGH PRESSURE BUILDING OVER THE GREAT BASIN COMBINED
WITH STRONG NORTHEAST WINDS ALOFT ASSOCIATED WITH AN UPPER LEVEL
LOW THAT WILL FORM OVER NORTHERN BAJA WILL BRING STRONG NORTHEAST
WINDS LATE TONIGHT THROUGH SATURDAY AFTERNOON.

CAZ048-055-057-552-554-012300-
/O.UPG.KSGX.HW.A.0007.161202T1100Z-161203T2200Z/
/O.NEW.KSGX.HW.W.0009.161202T1100Z-161203T2200Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
ORANGE COUNTY COASTAL AREAS-ORANGE COUNTY INLAND AREAS-
INCLUDING THE CITIES OF...RIVERSIDE...SAN BERNARDINO...ONTARIO...
MORENO VALLEY...FONTANA...RANCHO CUCAMONGA...CORONA...CRESTLINE...
LAKE ARROWHEAD...BIG BEAR CITY...BIG BEAR LAKE...
RUNNING SPRINGS...WRIGHTWOOD...HUNTINGTON BEACH...COSTA MESA...
SANTA ANA...ANAHEIM...GARDEN GROVE...IRVINE...ORANGE...
FULLERTON...MISSION VIEJO
245 AM PST THU DEC 1 2016

...HIGH WIND WARNING IN EFFECT FROM 3 AM FRIDAY TO 2 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO 2 PM PST
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS...SUSTAINED NORTHEAST 20 TO 40 MPH WITH GUSTS TO 60 MPH
  INCLUDING MUCH OF THE INLAND EMPIRE AS WELL AS METRO ORANGE
  COUNTY ALL THE WAY TO THE COAST. LOCALIZED GUSTS OF 70 TO 80 MPH
  IN RURAL WIND PRONE CANYON AND MOUNTAIN PEAK LOCALES.

* TIMING...LATE TONIGHT THROUGH SATURDAY AFTERNOON. WINDS WILL BE
  STRONGEST AFTER SUNRISE FRIDAY THROUGH FRIDAY NIGHT.

* LOCATION...COASTAL AND INLAND ORANGE COUNTY...THE INLAND
  EMPIRE...THE SANTA ANA AND SAN BERNARDINO COUNTY MOUNTAINS...AND
  THE CAJON PASS.

* IMPACTS...HAZARDOUS DRIVING CONDITIONS. DOWNED TREES AND POWER
  LINES. 

* OUTLOOK...LIGHTER WINDS SATURDAY NIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ056-012300-
/O.UPG.KSGX.HW.A.0007.161202T1700Z-161203T2200Z/
/O.NEW.KSGX.HW.W.0009.161202T1100Z-161203T2200Z/
RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE CITY OF...IDYLLWILD-PINE COVE
245 AM PST THU DEC 1 2016

...HIGH WIND WARNING IN EFFECT FROM 3 AM FRIDAY TO 2 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO 2 PM PST
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS...20 TO 30 MPH WITH GUSTS TO 60 MPH.

* TIMING...LATE TONIGHT THROUGH SATURDAY AFTERNOON.

* LOCATION...RIVERSIDE COUNTY MOUNTAINS.

* IMPACTS...HAZARDOUS DRIVING CONDITIONS. DOWNED TREES AND POWER 
  LINES. 

* OUTLOOK...LIGHTER WINDS SATURDAY NIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ050-058-012300-
/O.UPG.KSGX.HW.A.0007.161202T1700Z-161203T2200Z/
/O.NEW.KSGX.WI.Y.0048.161202T1700Z-161203T2200Z/
SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...ESCONDIDO...EL CAJON...SAN MARCOS...
LA MESA...SANTEE...POWAY...JULIAN...PINE VALLEY
245 AM PST THU DEC 1 2016

...WIND ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 2 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 2 PM PST
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS...20 TO 30 MPH WITH GUSTS T0 50 MPH. LOCALIZED GUSTS TO 60
  MPH ALONG COASTAL MOUNTAIN SLOPES.

* TIMING...FRIDAY MORNING THROUGH SATURDAY AFTERNOON.

* LOCATION...SAN DIEGO COUNTY INLAND VALLEYS AND MOUNTAINS.

* IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE
  VEHICLES.

* OUTLOOK...LIGHTER WINDS SATURDAY NIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
GREGORIA

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this high wind watch went out at Nov 30, 9:45 AM PST, 3 hours 31 minutes earlier.

Area forecast discussion, Nov 30, 9:45 AM PST, 3 hours 31 minutes before
Area Forecast Discussion...Corrected
National Weather Service San Diego CA
945 AM PST Wed Nov 30 2016

.SYNOPSIS...
Sunny and mild today with weak high pressure aloft. Cold again
tonight with increasing high clouds ahead of a trough of low
pressure that will deepen over the Southwest Thursday. High pressure
building over the Great Basin will bring gusty Santa Ana winds
Thursday night through Saturday. Warmer with lighter winds Sunday.
Windy and cooler early next week as a low pressure trough moves into
the West.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

Corrected Fire Weather Discussion

Weak high pressure over the Great Basin brought clear skies last
night and temperatures fell into the mid to upper 30s in the coldest
valleys. The ridge moves east tonight and a trough will deepen over
the intermountain west, bringing some increase in high clouds and a
brief period of onshore flow. This should keep temperatures from
falling into the low to mid 30s over a large area, and preclude a
Frost Advisory for the growing areas. However, there will likely be
patchy frost in the coldest valleys.

A moderate to strong Santa Ana wind event will impact the area
Thursday night through Saturday. The trough over the intermountain
west will pass over Southern California Thursday night and transform
into deep closed upper low over northern Baja Friday evening. Strong
north to northeast flow on the backside of this trough will be
directly over SoCal Friday and Saturday. The strongest winds will be
over San Bernardino and Orange County Friday and Friday night where
the WRF projects 35-45 kt 850 mb winds. Added winds support comes
from a 1036 mb surface high that will build into Nevada Friday
night. This will set up double digit offshore pressure gradients and
result in surface winds of 20-40 mph with gusts to 50-60 mph over
these areas, with peak gusts of 70 mph in the most wind prone
areas of San Bernardino and Orange County.

The position of the upper low will delay the onset on the strong
winds in San Diego County until later Friday and Friday night. A
High Wind Watch will likely be issued this afternoon. Fire Weather
concerns are highlighted in the Fire Weather Discussion below.

This will be a "cool" Santa Ana event with high temperatures in the
60s and low 70s west of the mountains, and the 40s and 50s in the
mountains. The RH's will fall into the teens in most areas Friday
and a few areas will fall into the upper single digits Saturday.

*From previous discussion***

Warmer Sunday with weaker winds as a weak high pressure ridge builds
into the Southwest. Next week, another trough will deepen over
the West with a likely inside track for continued cool and dry
weather with gusty west to northwest winds Monday and Tuesday. Will
have to monitor for a narrow window of opportunity for a few showers
though ahead of this trough, but for now left the forecast dry.

&&

.AVIATION...
301537Z...Unrestricted vis expected through Thursday morning, with
SKC becoming SCT clouds AOA 20000 ft msl after 01/0600 UTC. Small
chance for a patch or two of low clouds 1000-2000 ft msl, but
confidence is very low.

&&

.MARINE...
Potentially strong Santa Ana winds could reach the coastal waters
Friday into Saturday, resulting in possible northeast wind gusts of
25-35 kt. Winds this strong would be hazardous for small craft and
possibly larger vessels. Depending on what the latest model runs
show, a Gale Watch may need to be issued. Otherwise, no hazardous
marine weather is expected through Sunday.

&&

.FIRE WEATHER... Strong surface high pressure will build over the
Great Basin Thursday setting up a moderate to strong Santa Ana wind
event Thursday night through Saturday. Strongest winds on Friday
will surface in the San Bernardino County mtns through the Cajon Pass
into the Inland Empire, and also the Santa Ana mountains and
foothills with NNE winds of 20-40 mph with gusts of 50-70 mph. Winds
will not be quite as strong in Riverside and San Diego County (15-35
mph gusts to 55 mph late Friday into Friday night.

The Santa Ana winds will continue into Saturday with strong surface
high pressure over the Great Basin. Humidities will lower to 10-20
percent, with a few areas of single digit humidities in the valleys
on Saturday. The gusty winds and low RHs will be offset by the
higher fuel moisture content from recent rains, and the lack of
significant heating with mtn highs in the 40s and 50s, and valley
highs in the 60s and low 70s. Therefore, while fire threats will be
elevated, a Fire Weather Watch will not be issued for this event.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...None.
PZ...None.
&&

PUBLIC/FIRE WEATHER...Moede
AVIATION/MARINE...Harrison

Nearby

High Wind Watches in California, 2016Every high wind watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.